Request file

Review/Citation:  PŠENČÍK, Ivan, WCISLO, Milosz, DALEY, P. F. SH plane-wave reflection/transmission coefficients in isotropic, attenuating media. Journal of Seismology. 2022, 26(1), 15-34. ISSN 1383-4649. E-ISSN 1573-157X
Requested document:  Psencik2022JSeismology.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.